# SDR SWAA2021110425651

- Difficulty date: October 1, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737*
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE CRACKED AT FASTENER HOLE BS 500C - BS 500D RBL 23 WL 156 ; / [01] REMOVED FWD CARGO BAY BAFFLE CRACKED BS 500C - 500D RBL23 WL 156 IAW SRM 51-40-02.; [02] LOCATED AND DRILLED NEW FCB BAFFLE BS 500C-500D RBL23 WL156 AS PER DWG 143A7505 AND SRM 51-40-05-0G-0. REQUESTING OK TO TREAT AND PRIME.; [03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2. VERIFIED OK TO TREAT AND PRIME.; [04] 0K TO INSTALL.; [05] OK TO INSTALL BAFFLE; [06] INSTALLED FWD CARGO NEW BAFFLE BS 500C-500D RBL 23 WL 156 ;143A7503-9;PO#839727;IAW SRM 51-40-02 AND DWG 143A7505 REV:A.; [07] VERIFIED INSTALLATION OF THE BS500C-500D RBL 23 WL156 PER SRM 51-40-02 AND DWG 143A7505 REV:A
